A Scale Invariant Form of a Critical Hardy Inequality

Norisuke Ioku, Michinori Ishiwata

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

We present a new form of the logarithmic Hardy inequality on the unit ball in \mathbb {R}N with its optimal constant. One of the novelties of our inequality is the scale invariance under the natural scaling. We also discuss the nonexistence of a minimizer for an associated minimizing problem via a scaling argument.

Original languageEnglish
Pages (from-to)8830-8846
Number of pages17
JournalInternational Mathematics Research Notices
Volume2015
Issue number18
DOIs
Publication statusPublished - 2015
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Scale Invariant Form of a Critical Hardy Inequality'. Together they form a unique fingerprint.

Cite this